The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (344 KB) | Metadata | Table of Contents | ZAA summary
Volume 33, Issue 3, 2014, pp. 311–334
DOI: 10.4171/ZAA/1514

Published online: 2014-07-02

Approximation by Polyhedral $G$ Chains in Banach Spaces

Pierre Fima[1]

(1) Université Denis Diderot (Paris 7), France

In a Banach space with the metric approximation property, each compactly supported recti able G chain whose boundary is recti able as well, is approximatable in the flat norm by a polyhedral G chain of nearly the same normal Hausdor ff mass.

Keywords: Rectifiable chains, polyhedral chains

Fima Pierre: Approximation by Polyhedral $G$ Chains in Banach Spaces. Z. Anal. Anwend. 33 (2014), 311-334. doi: 10.4171/ZAA/1514